# SDR USAA060374

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 67,246 hours, 67,246 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Cracked
- Location: 2r Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CRACKED DOOR 2R NR 4 STOP INTERCOSTAL O/B RADIUS STA 675 AND S12R.  REMOVED DAMAGE, INSTALLED REPAIR PARTS IAW EO 5304R143, DEFECT SIZE: .75".
